# SDR HEEA088002

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cone
- Part number: 407010104109
- Part serial: NA
- Condition: Peeling
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD LOWER CONE HAS TEFLON COATING PEELING OFF OF INNER RACE. REPLACED WITH SERVICEABLE PART.
